An algebraic representation of frequent market baskets and association rules

Demetrovics, János and Hua Nam, Son and Gubán, Ákos (2011) An algebraic representation of frequent market baskets and association rules. Cybernetics and Information Techmologies, 11 (2). pp. 24-31. ISSN 1311-9702

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:41
Last Modified: 12 Dec 2012 08:41
URI: http://eprints.sztaki.hu/id/eprint/6855

Update Item Update Item